# SDR FDEA201207162581

- Difficulty date: July 16, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 21,931 hours, 11,738 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53279239200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO AT FR73 TO FR77 SEAT TRACK 1 HAS CORROSION ON THE INSIDE OF SEAT TRACK AND   ON TOP OF SCALLOPS; 3 EA AREAS.  AFTER REMOVAL OF LEVEL 1 CORROSION SEAT-TRACK 1 AT FR73 TO FR77 WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16.  CUT AND REMOVED SEAT TRACK FROM FR71 TO FR77 IAW SRM 53-10-16, FIG 201.  FABRICATED, LOCATED AND   DRILLED SEAT-TRACK 1 BETWEEN 71-78 AND 2 EAC SPLICES BET FR77-78 IAW SRM 53-10-16 AND SRM 51-40-44.  INSTALLED SEAT-TRACK 1 BETWEEN FR71 TO FR78 AND 2 EACH SPLICES BETWEEN FR77 AND FR78 IAW SRM 53-10-16 AND SRM 51-40-21.
